# SDR MALA965039

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frames
- Condition: Scuffed
- Location: Bs 133.873
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE PASSENGER DOOR OPENING ON FUSELAGE FRAME AT FS 133.873 SCUFFED BY PASSENGER DOOR GUIDES.  COMPLETED REPAIR BY FABRICATING AND INSTALLING REPAIR DOUBLER IAW FAC SRM 53-90-20 PAGES 75-77 REPAIR NR 17.  (M)
